Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

May 3, 2015Blue Earth County, Le Sueur County, Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 3, 2015, 4:15 PM CDT for Blue Earth County, Le Sueur County, Scott County, Minnesota. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2015, 4:15 PM CDT (21:15 UTC)
Expired
May 3, 2015, 5:00 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Le Sueur County, MN, Scott County, MN

The radar

The Minneapolis radar (KMPX), 47 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 4:43 PM CDTHAIL 0.5Prior Lake, MN
May 3, 4:53 PM CDTHAIL 0.88Savage, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WWUS83 KMPX 032115
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SUN MAY 3 2015
 
MNZ067-069-075-076-083-032200-
SIBLEY-LE SUEUR-BLUE EARTH-SCOTT-NICOLLET-
415 PM CDT SUN MAY 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BLUE EARTH...
SCOTT...EASTERN SIBLEY...EASTERN NICOLLET AND LE SUEUR COUNTIES...

AT 415 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MN VALLEY STATE REC AREA TO NEAR OSHAWA TO NEAR
MADELIA...AND MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANKATO...BURNSVILLE...SHAKOPEE...SAVAGE...PRIOR LAKE...NORTH
MANKATO...ST. PETER...NEW PRAGUE...BELLE PLAINE...JORDAN...LE SUEUR
AND MONTGOMERY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4401 9437 4415 9437 4431 9416 4469 9390
      4468 9377 4464 9375 4471 9362 4474 9363
      4479 9333 4470 9332 4454 9345 4453 9353
      4445 9353 4435 9361 4401 9407
TIME...MOT...LOC 2115Z 249DEG 29KT 4467 9377 4433 9407 4408 9440 
$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 3:24 PM CDT, 51 minutes earlier.

Area forecast discussion, May 3, 3:24 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
324 PM CDT SUN MAY 3 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 248 PM CDT SUN MAY 3 2015

AS OF 2 PM...A COLD FRONT MOVED AS FAR SOUTH AS REDWOOD FALLS TO
BUFFALO AND MORA MINNESOTA. THE FRONT HAS SLOWED IN THE EASTERN
PART OF MN AND SURGE FASTER IN SW MN. THIS WILL LIKELY SET THE
STAGE FOR CONVECTION FURTHER NORTH THAN WHAT MODELS INDICATE.

EARLIER CONVECTION ACROSS CENTRAL MN HAS LED TO MORE SFC MOISTURE
IN CENTRAL MN COMPARED TO SC MN WHERE THE COLD FRONT HAS NOT
REACHED YET. THIS REFLECTED IN THE LATEST ANALYSIS OF HIGHER
MLCAPE WHERE MOISTURE HAS POOLED ALONG THIS FRONT.

REGIONAL RADAR ALONG WITH SATELLITE IMAGERY INDICATED AN AREA OF
ELEVATED SHRA NEAR HURON SD WHICH WILL LIKELY BE THE SOURCE OF
CONVECTIVE INITIATION IN SW/SC MN ARND 4-5 PM AS THIS WAVE MOVES
ENE ACROSS MN. SHORT TERM MODELS HAVE BEEN VERY INCONSISTENT
WITH MORNING SHRA/TSRA...BUT HAVE BEEN CONSISTENT WITH THE
DEVELOPMENT OF SHRA/TSRA NEAR THE TWIN CITIES...NE TO NW
WISCONSIN...WITH ANOTHER AREA OF SHRA/TSRA DEVELOPING ALONG THE
DEEPER MOISTURE SURGING NORTHWARD ACROSS IOWA LATER TODAY. POPS/WX
GRIDS REFLECT THIS CURRENT TREND WITH THE HIGHEST POPS ALONG THE
IA/MN BORDER NE TO KEAU...BUT CONTINUED HIGHER CHC POPS AS FAR
NORTHWEST AS REDWOOD FALLS TO THE TWIN CITIES AND NEW RICHMOND
WISCONSIN DUE TO GREATER MLCAPES. WIND SHEAR VALUES ARE HIGHEST IN
WESTERN/CENTRAL MN WITH THE WEAKEST ALONG THE IA/MN BORDER.
HOWEVER SHEAR VALUES WILL LIKELY INCREASE ALONG THE IA/MN BORDER
DURING THE EVENING. THE BEST POTENTIAL OF SVR TSRA WILL OCCUR AFT
3 PM...TO 8 PM FROM MANKATO NORTHEAST TO RED WING/SOUTHERN SUBURBS
OF THE TWIN CITIES AND FROM NEW RICHMOND TO EAU CLAIRE. THIS IS
WHERE BOTH BULK SHEAR VALUES AND MLCAPE ARE MAXIMIZED. THE MAIN
THREAT WILL REMAIN LARGE HAIL AND A FEW DAMAGING WIND GUSTS.

THERE IS SOME INDICATION OF LINGERING SHRA/TSRA ACROSS SC/SE MN
AND INTO WC WI DURING THE MID/LATE EVENING AS A SECONDARY WAVE
MOVES ACROSS MN. THERE DOES REMAIN ENOUGH INSTABILITY TO CONSIDER
CHC POPS WHICH HAS BEEN INCLUDED BEFORE MIDNIGHT. DRIER AIR WILL
FILTER INTO THE REGION AFTER MIDNIGHT/MONDAY WITH TEMPS NEAR 70
FOR AFTN HIGHS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 248 PM CDT SUN MAY 3 2015

CDFNT FROM SUNDAY EVENING WILL SETTLE OVER MI/IL/IA/MO MON NIGHT
INTO TUE MRNG...ALLOWING FOR A BRIEF TOUCH OF HIGH PRES TO SCOOT
ACRS THE AREA AND SUPPRESS ANY POTENTIAL PRECIPITATION TO THE S OF
THE MPX CWFA EARLY MON NIGHT. HOWEVER...AS AN AREA OF LOW PRES
DEVELOPS OVER THE CO/KS REGION MON NIGHT AND PICKS UP THE REMNANTS
OF THIS FNT AND UPR LVL FLOW BECOMES MORE SWLY TO SLY...THIS
STALLED FNT WILL START TO TREK NWD AS A WMFNT. A DEEPENING TROF
OVER THE S-CENTRAL CONUS WILL ALLOW PLENTY OF GOMEX MOISTURE INTO
THE MID-UPR MISS RIVER VALLEY REGIONS TUE INTO WED...AND THE MORE
WIDESPREAD NATURE OF THE RAIN WITH THE WMFNT PLUS THE ADDED
MOISTURE LOOKS TO PRODUCE 0.50-1.00 INCH QPF OVER MUCH OF THE AREA
TUE-WED. EMBEDDED SHTWV DISTURBANCES WITHIN THE TROF WILL AID IN
CONVECTIVE DEVELOPMENT BUT WILL ALSO PRODUCE POCKETS OF ENHANCED
LIFT WITHIN AN ENVIRONMENT CONTAINING PWATS APPROACHING 1.50
INCHES. THE WMFNT MAY HAVE TROUBLE LIFTING ENTIRELY N OF THE MPX
CWFA...POTENTIALLY STALLING NEAR THE I-94 CORRIDOR...WED-THU AND
THIS WOULD KEEP PERIODS OF RAIN WITH A FEW TSTMS IN THE FCST FOR
WED-THU. IT WOULD ALSO ENHANCE LLVL MOISTURE CONVERGENCE AND LIFT
INVOF THE WMFNT SO THIS MAY ALSO ENHANCE QPF AMTS. THE CDFNT OF
THIS SYSTEM LOOKS TO PUSH THRU THE AREA FRI MRNG...ALLOWING FOR A
REDUCTION OF POPS FRI INTO SAT...BUT THE SLOW PROGRESSION OF THE
FNT FORCES MAINTAINING 20-30 POPS FOR MAINLY SRN AND ERN PORTIONS
OF THE CWFA GOING INTO THE START OF THE WEEKEND. THEN...FOR SUN...
HAVE MAINTAINED POPS THERE AS THE CDFNT LOOKS TO STALL OUT JUST TO
THE E OF THE CWFA WHILE AN AREA OF LOW PRES DEVELOPS ALONG THE
SWRN EXTENT OF THE FRONT AND RIDES NE ALONG IT...PRODUCING
ADDITIONAL LIFT AND DRAGGING S-CENTRAL MOISTURE NWD INTO THE
SYSTEM. OVERALL...A VERY WET PATTERN IS CERTAINLY IN STORE BUT
ORGANIZED SEVERE WEATHER POTENTIAL LOOKS QUITE LOW.

AS FOR TEMPERATURES...COOLER VALUES ARE EXPECTED MON-TUE BEHIND
THE CDFNT OF SUN BUT WHEN THE FNT LIFTS BACK N...WARMER AIR THEN
RE-TAKES COMMAND AND BRINGS HIGHS FROM THE 60S MON-TUE BACK TO THE
70S TO NEAR 80 WED-THU. THE NEXT FROPA EARLY FRI THEN ALLOWS HIGHS
TO DROP BACK CLOSER TO NORMAL VALUES IN THE 60S AND LOWER 70S
FRI-SUN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1155 AM CDT SUN MAY 3 2015

EARLIER CONVECTION ACROSS CENTRAL MN WAS NOT ADVERTISED WELL IN
THE SHORT TERM MODELS INITIALLY. HOWEVER...THE LATEST RUNS DO HAVE
SOME DEVELOPMENT ALONG A COLD FRONT ACROSS CENTRAL MN THRU THE
EARLY AFTN HRS. HOWEVER...LOOKING AT DEVELOPMENT ACROSS SC/SE SD
WHICH WILL LIKELY BE THE TRIGGER ON MORE TSRA BY MID/LATE ALONG
THIS FRONT. THERE COULD EVEN BE A SECONDARY WAVE OF SHRA/TSRA
BEHIND THE FRONT IN THE EARLY EVENING...BUT THIS SCENARIO REMAINS
LOW ON THE CONFIDENCE SCALE. BEST BET IS CONTINUE THE VCTS DURING
THE AFTN...WITH A TEMPO WHICH THE LATEST GUIDANCE SHOWS THE
HIGHEST AND MOST CONCENTRATED AREA OF REFLECTIVITY ON THE RADAR.
OTHERWISE...MOST AREAS WILL SEE VFR AFT 3Z...WITH SOME LINGERING
SHRA POSSIBLE AT KEAU AFT 3Z...THRU 6Z. WINDS WILL SHIFT TO THE
N/NW BEHIND THE FRONT TODAY...AND BECOME MORE N/NE MONDAY MORNING.

KMSP...AM FOLLOWING THE LATEST SHORT TERM MODELS ON THE
EXPANSION OF HIGHER RADAR RETURNS ARND 20-22 NW OF THE
TERMINAL...AND MOVING THRU THE TERMINAL AREA BETWEEN 22-01Z.
TIMING WILL BE ADJUSTED IF CONDITIONS WARRANT. HIGHER CONFIDENCE
THAT THE TERMINAL WILL SEE A PERIOD OF MVFR/IFR VSBYS IN TSRA AFT
22Z. LOWER CONFIDENCE ON HOW LONG IT WILL OCCUR AND ENDING TIME.
WINDS WILL SHIFT TO THE NW/N AFTER FRONTAL PASSAGE WITH A MORE NE
FLOW MONDAY MORNING.

/OUTLOOK FOR KMSP/
TUE...VFR EARLY. SHRA/TSRA AFTN/EVE WITH MVFR/IFR CONDS. WINDS SE
10-20 KTS.
WED...VFR. CHC MVFR/IFR CONDS IN SHRA/TSRA. WINDS SE 10-20 KTS.
THU...MVFR CONDS LIKELY WITH IFR CONDS POSSIBLE IN SHRA/TSRA.
WINDS S 10-20 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...JLT
Hazardous weather outlook, May 3, 2:26 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
226 PM CDT SUN MAY 3 2015

MNZ041>045-047>052-054>059-064>066-073-041930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-
226 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST
CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ053-060>062-067>069-074>076-082-083-091-041930-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-SIBLEY-CARVER-SCOTT-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
226 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND SOUTH CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO THE EARLY
EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THROUGH THE
EARLY EVENING ALONG AND SOUTH OF A LINE FROM BLUE EARTH TO
LAKEVILLE IN MINNESOTA...AND FROM NEW RICHMOND TO CUMBERLAND IN
WISCONSIN.

MNZ063-070-077-078-084-085-092-093-WIZ014>016-023>028-041930-
WASHINGTON-DAKOTA-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
226 PM CDT SUN MAY 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE LIKELY LATER THIS AFTERNOON AND INTO
THE EVENING. SEVERE STORMS WILL BE POSSIBLE BETWEEN 4 AND 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL THUNDERSTORM CHANCES OCCUR TUESDAY THROUGH SATURDAY
BUT THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THROUGH THE
EARLY EVENING ALONG AND SOUTH OF A LINE FROM BLUE EARTH TO
LAKEVILLE IN MINNESOTA...AND FROM NEW RICHMOND TO CUMBERLAND IN
WISCONSIN.

JLT

In the hours before

Special weather statement, May 3, 4:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT SUN MAY 3 2015

MNZ068-032130-
CARVER-
403 PM CDT SUN MAY 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CARVER COUNTY
THROUGH 430 PM CDT...

AT 402 PM CDT...A STRONG THUNDERSTORM WAS OVER PLATO...OR 21 MILES
SOUTHEAST OF HUTCHINSON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WACONIA...NORWOOD YOUNG AMERICA...COLOGNE AND HAMBURG.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4468 9377 4468 9390 4472 9390 4472 9401
      4483 9400 4485 9371 4465 9373 4465 9377
TIME...MOT...LOC 2102Z 273DEG 18KT 4477 9398

JPC
Local storm report, May 3, 4:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
410 PM CDT SUN MAY 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             NWS CHANHASSEN          44.85N 93.57W
05/03/2015  E0.50 INCH       CARVER             MN   NWS EMPLOYEE

&&

CARLYON
Special weather statement, May 3, 4:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SUN MAY 3 2015

MNZ067-069-075-076-083-032200-
SIBLEY-LE SUEUR-BLUE EARTH-SCOTT-NICOLLET-
415 PM CDT SUN MAY 3 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BLUE EARTH...
SCOTT...EASTERN SIBLEY...EASTERN NICOLLET AND LE SUEUR COUNTIES...

AT 415 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MN VALLEY STATE REC AREA TO NEAR OSHAWA TO NEAR
MADELIA...AND MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANKATO...BURNSVILLE...SHAKOPEE...SAVAGE...PRIOR LAKE...NORTH
MANKATO...ST. PETER...NEW PRAGUE...BELLE PLAINE...JORDAN...LE SUEUR
AND MONTGOMERY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4401 9437 4415 9437 4431 9416 4469 9390
      4468 9377 4464 9375 4471 9362 4474 9363
      4479 9333 4470 9332 4454 9345 4453 9353
      4445 9353 4435 9361 4401 9407
TIME...MOT...LOC 2115Z 249DEG 29KT 4467 9377 4433 9407 4408 9440

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:32 AM CDTSpecial Weather StatementMPXPope28 min
May 3, 9:59 AM CDTSpecial Weather StatementMPXPope31 min
May 3, 4:03 PM CDTSpecial Weather StatementMPXCarver27 min
May 3, 4:20 PM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott55 min
May 3, 4:31 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Rice, Scott44 min
May 3, 4:48 PM CDTSpecial Weather StatementMPXAnoka27 min
May 3, 5:08 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey, Washington52 min
May 3, 5:21 PM CDTSpecial Weather StatementMPXDakota, Rice, Steele, Waseca54 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn71 min
May 3, 6:26 PM CDTSpecial Weather StatementMPXGoodhue, Steele34 min
May 3, 6:48 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele27 min
May 3, 5:34 PM CDTSevere Thunderstorm WarningMPXPierce26 min
May 3, 5:58 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce, Saint Croix62 min
May 3, 6:53 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin67 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.